MathSciNet Relay Station
MathSciNet bibliographic data
MR712259 (85f:30060) 30E05 (30E20)
Globevnik, Josip Analyticity on rotation invariant families of curves. Trans. Amer. Math. Soc. 280 (1983), no. 1, 247–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement